# SDR 96ZZZX5075

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N930CA
- Make and model: Piper PA-42
- Aircraft serial: 428001030
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: WTC22171
- Condition: Damaged
- Location: Rt Mlg Actuator
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NIPPLE OF VALVE TO MAIN GEAR ACTUATOR BROKE OFF CAUSING LOSS OF FLUID AND FAILURE OF RIGHT GEAR TO DOWNLOCK.
